Jump to content

Search the Community

Showing results for tags 'numbing'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. I’m typically on a dose of 262.5mg of venlafaxine, and recently (3 week ago) with the seasonal changes we increased my medication to 300mg. Last week I started having weird spells where I get this, numbing, loss of muscle function in my right arm and no ability to talk. The symptoms look very similar to a stroke and last for about 1hr in total. we have been trying to figure this out because I also have epilepsy, however I have never had experiences like this before, and my seizure I never am conscious of what is happening. With this episodes that are taking place I am fully aware of
  2. I am 18 days off of a doctor ordered quick taper off of 10 mg of Lexapro that I was on about a month, before that I was on Zoloft 100 mg for about 2 months. Each time I had medical issues that "could have" been a side effect for the medications. I was later discovered that the medications were not the issue. Since I have been off over two week I thought I might just get off permanently, however, starting yesterday I'm having major WD including having slight numbing and tingling of the left side of my scalp, face and neck. This has me very concerned. I don't know if I should go back on .5
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy